... 106/74 with a heart rate of 79... Yay! So it looks like the combination of .3 Clonidine at night half of a 50mg Metoprolol and 100mg of Losartin in the morning along with Sertraline and Buspirone to keep the anxiety manageable is working for now :) Now for the question since I started the Buspirone and Losartan I've been having the strangest sensations in my legs and sometimes involuntary jerking movements and I was wondering if maybe it's just a side effect of the meds and as far as the blood pressure how low is too low? thanks all and have a fabulous day
Excellent news! Happy that this is working out for you.
Your blood pressure is excellent. Keeping it there is very good. Unless you exercise regularly so that it may drop a bit more this is a very healthy and safe area. Some may say under 105 but with high blood pressure, I am sure your physician will be pleased.
Pulse is normal, assuming you are resting or sitting in a chair.
Keep an eye on the jerking legs. If it increases you need to report to the doctor. But it may also be an adjustment of your body. If it happens once before sleep, lots of people have that. If it awakens you or happens while you are active, it could be a side effect and should be reported right away. There is always the chance it would be permanent and those who have this disturbing their lives know it well: restless leg syndrome. Chances are it is adapting. I had the problem with gabapentin and a few days later it disappeared. Ah, I noticed this has been happening a while. Call the doctor and report it to him or the nurse.
You are feeling better? Mood is good? When it goes right it is wonderful. Enjoy the day. Karen
- Buspirone Drug Information
- Clonidine Drug Information
- Metoprolol Drug Information
- Sertraline Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 13 Nov 2011 • 4 answers
Updated 17 Oct 2013 • 1 answer
Is a heart rate of 127 dangerous for a chf patient with high blood pressure. My father was recently?
Updated 15 Apr 2015 • 1 answer
Updated 2 Oct 2018 • 1 answer
Updated 5 days ago • 1 answer